# SDR DXTA2025102005346

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 4,768 hours, 3,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT LATCH. SEEMS TO BE BINDING. THE HANDLE WILL NOT MOVE AN INCH FROM EITHER THE INSIDE OR OUTSIDE. CORRECTIVE ACTION: PERFORMED CABIN DOOR LATCH/LOCK SYSTEM FUNCTIONAL TEST. OPS CHECK GOOD. IAW CE-680A AMM CH 52-10-04
